Alert archive / Louisiana / River Flood Warnings in 2018
River Flood Warning 63, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Dec 7, 2018, 10:11 AM CST for Saint Tammany Parish, Louisiana. It took effect at Dec 11, 2018, 4:00 AM CST. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Dec 7, 2018, 10:11 AM CST (16:11 UTC)
- In effect from
- Dec 11, 2018, 4:00 AM CST
- Expired
- Dec 9, 2018, 11:03 AM CST
- In force
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Tammany Parish, LA
The river
Written for the forecast point Bogue Chitto River near Bush (BSHL1). The gauge peaked at 6.88 ft at Dec 10, 2018, 1:00 AM CST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
582 WGUS44 KLIX 071611 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service New Orleans/Baton Rouge, LA 1011 AM CST Fri Dec 7 2018 ...The National Weather Service in New Orleans Baton Rouge has issued a flood warning for the following rivers in Mississippi... Louisiana... Bogue Chitto River Near Tylertown affecting Pike and Walthall Counties Bogue Chitto River Near Bush affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 48 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC113-147-082211- /O.NEW.KLIX.FL.W.0062.181209T1737Z-181211T0024Z/ /TYTM6.1.ER.181209T1737Z.181210T0600Z.181210T1824Z.NO/ 1011 AM CST Fri Dec 7 2018 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Bogue Chitto River Near Tylertown. * from Sunday morning to Monday evening. * At 9:00 AM Friday the stage was 5.7 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...Rise above flood stage by late Sunday morning and continue to rise to near 16.0 feet by early Monday morning. The river will fall below flood stage by Monday early afternoon. * Impact...At 16.0 feet...The road through the middle of Hidden Springs Resort Park will begin to flood along with low-lying farm and pasture land near the river. * Impact...At 15.0 feet...Low-lying farm and pasture land near the river will flood. && LAT...LON 3113 9015 3112 9028 3120 9033 3120 9018 $$ LAC103-082211- /O.NEW.KLIX.FL.W.0063.181211T1500Z-000000T0000Z/ /BSHL1.1.ER.181211T1500Z.181212T1200Z.000000T0000Z.NO/ 1011 AM CST Fri Dec 7 2018 The National Weather Service in New Orleans/Baton Rouge has issued a * Flood Warning for The Bogue Chitto River Near Bush. * from Tuesday morning until further notice. * At 9:15 AM Friday the stage was 3.6 feet. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...Rise above flood stage Tuesday morning and continue to rise to near 11.4 feet by Wednesday morning. Additional rises are possible thereafter. * Impact...At 11.0 feet...The access road upstream of the bridge will flood. The river will leave the main channel on the left bank below the bridge flooding woodlands on either side of Louisiana Highway 21. * Impact...At 10.0 feet...Gravel pits upstream of Louisiana Highway 21 will begin to overflow threatening property at lower elevations on either side of Highway 21 in the vicinity of the bridge. && LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982 3058 8986 3062 8999 3081 9018 3081 9012 $$
4 follow-up statements
055 WGUS84 KLIX 080138 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 738 PM CST Fri Dec 7 2018 ...The flood warning continues for the following rivers in Mississippi...Louisiana... The Bogue Chitto River Near Tylertown affecting Pike and Walthall Counties The Bogue Chitto River Near Bush affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 48 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC113-147-090737- /O.CON.KLIX.FL.W.0062.181209T1737Z-181211T0024Z/ /TYTM6.1.ER.181209T1737Z.181210T0600Z.181210T1824Z.NO/ 738 PM CST Fri Dec 7 2018 The Flood Warning continues for The Bogue Chitto River Near Tylertown. * from Sunday morning to Monday evening. * At 6:00 PM Friday the stage was 5.6 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...The river is expected to rise above flood stage by late Sunday morning and then continue to rise until cresting at around 16.0 feet by late Sunday night. The river is expected to fall below flood stage by Monday early afternoon. * Impact...At 16.0 feet...The road through the middle of Hidden Springs Resort Park will begin to flood along with low-lying farm and pasture land near the river. * Impact...At 15.0 feet...Low-lying farm and pasture land near the river will flood. && LAT...LON 3113 9015 3112 9028 3120 9033 3120 9018 $$ LAC103-090737- /O.CON.KLIX.FL.W.0063.181211T1500Z-000000T0000Z/ /BSHL1.1.ER.181211T1500Z.181212T1200Z.000000T0000Z.NO/ 738 PM CST Fri Dec 7 2018 The Flood Warning continues for The Bogue Chitto River Near Bush. * from Tuesday morning until further notice. * At 7:15 PM Friday the stage was 3.5 feet. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river is expected to rise above flood stage Tuesday morning and then continue to rise until cresting at around 11.5 feet by Wednesday morning. * Impact...At 11.0 feet...The access road upstream of the bridge will flood. The river will leave the main channel on the left bank below the bridge flooding woodlands on either side of Louisiana Highway 21. * Impact...At 10.0 feet...Gravel pits upstream of Louisiana Highway 21 will begin to overflow threatening property at lower elevations on either side of Highway 21 in the vicinity of the bridge. && LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982 3058 8986 3062 8999 3081 9018 3081 9012 $$
933 WGUS84 KLIX 081519 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 919 AM CST Sat Dec 8 2018 ...The flood warning continues for the following rivers in Mississippi...Louisiana... Bogue Chitto River Near Tylertown affecting Pike and Walthall Counties Bogue Chitto River Near Bush affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC113-147-092118- /O.EXT.KLIX.FL.W.0062.181209T1342Z-181210T0730Z/ /TYTM6.1.ER.181209T1342Z.181209T1800Z.181210T0130Z.NO/ 919 AM CST Sat Dec 8 2018 The Flood Warning continues for The Bogue Chitto River Near Tylertown. * from Sunday morning to late Sunday night. * At 8:00 AM Saturday the stage was 5.5 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...Rise above flood stage by tomorrow morning and continue to rise to near 16.0 feet by tomorrow early afternoon. The river will fall below flood stage by tomorrow evening. * Impact...At 16.0 feet...The road through the middle of Hidden Springs Resort Park will begin to flood along with low-lying farm and pasture land near the river. * Impact...At 15.0 feet...Low-lying farm and pasture land near the river will flood. && LAT...LON 3113 9015 3112 9028 3120 9033 3120 9018 $$ LAC103-092118- /O.EXT.KLIX.FL.W.0063.181211T1000Z-181212T0700Z/ /BSHL1.1.ER.181211T1000Z.181211T1800Z.181212T0100Z.NO/ 919 AM CST Sat Dec 8 2018 The Flood Warning continues for The Bogue Chitto River Near Bush. * from late Monday night to late Tuesday night. * At 8:15 AM Saturday the stage was 3.5 feet. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...Rise above flood stage by Tuesday morning and continue to rise to near 11.5 feet by Tuesday early afternoon. The river will fall below flood stage by Tuesday evening. * Impact...At 11.0 feet...The access road upstream of the bridge will flood. The river will leave the main channel on the left bank below the bridge flooding woodlands on either side of Louisiana Highway 21. * Impact...At 10.0 feet...Gravel pits upstream of Louisiana Highway 21 will begin to overflow threatening property at lower elevations on either side of Highway 21 in the vicinity of the bridge. && LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982 3058 8986 3062 8999 3081 9018 3081 9012 $$
299 WGUS84 KLIX 090154 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 754 PM CST Sat Dec 8 2018 ...The flood warning continues for the following rivers in Mississippi...Louisiana... Bogue Chitto River Near Tylertown affecting Pike and Walthall Counties Bogue Chitto River Near Bush affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! A followup product will be issued later. Stay tuned to NOAA Weather Radio, local tv and radio stations...or your cable provider, for the latest information. The latest graphical hydrologic information can also be found at Weather.Gov. && MSC113-147-100730- /O.CON.KLIX.FL.W.0062.181209T1342Z-181210T0730Z/ /TYTM6.1.ER.181209T1342Z.181209T1800Z.181210T0130Z.NO/ 754 PM CST Sat Dec 8 2018 The Flood Warning continues for The Bogue Chitto River Near Tylertown. * from Sunday morning to late Sunday night. * At 6:00 PM Saturday the stage was 5.8 feet. * Minor flooding is forecast. * Flood stage is 15.0 feet. * Forecast...Rise above flood stage by tomorrow morning and continue to rise to near 16.0 feet by tomorrow early afternoon. The river will fall below flood stage by tomorrow evening. * Impact...At 16.0 feet...The road through the middle of Hidden Springs Resort Park will begin to flood along with low-lying farm and pasture land near the river. * Impact...At 15.0 feet...Low-lying farm and pasture land near the river will flood. && LAT...LON 3113 9015 3112 9028 3120 9033 3120 9018 $$ LAC103-100753- /O.CON.KLIX.FL.W.0063.181211T1000Z-181212T0700Z/ /BSHL1.1.ER.181211T1000Z.181211T1800Z.181212T0100Z.NO/ 754 PM CST Sat Dec 8 2018 The Flood Warning continues for The Bogue Chitto River Near Bush. * from late Monday night to late Tuesday night. * At 6:15 PM Saturday the stage was 4.1 feet. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...Rise above flood stage by Tuesday morning and continue to rise to near 11.5 feet by Tuesday early afternoon. The river will fall below flood stage by Tuesday evening. * Impact...At 11.0 feet...The access road upstream of the bridge will flood. The river will leave the main channel on the left bank below the bridge flooding woodlands on either side of Louisiana Highway 21. * Impact...At 10.0 feet...Gravel pits upstream of Louisiana Highway 21 will begin to overflow threatening property at lower elevations on either side of Highway 21 in the vicinity of the bridge. && LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982 3058 8986 3062 8999 3081 9018 3081 9012 $$
013 WGUS84 KLIX 091703 FLSLIX Flood Statement National Weather Service New Orleans/Baton Rouge, LA 1103 AM CST Sun Dec 9 2018 ...The flood warning is cancelled for the following rivers in Mississippi...Louisiana... Bogue Chitto River Near Tylertown affecting Pike and Walthall Counties Bogue Chitto River Near Bush affecting St. Tammany Parish PRECAUTIONARY/PREPAREDNESS ACTIONS... Forecast crests are based upon rainfall that has occurred along with anticipated rain for the next 24 hours. Adjustments to the forecasts will be made if additional heavy rainfall occurs. Do not drive cars through flooded areas. Remember, two feet of rushing water can carry away most vehicles including pickups. Turn around and don't drown! && MSC113-147-091733- /O.CAN.KLIX.FL.W.0062.000000T0000Z-181210T0730Z/ /TYTM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1103 AM CST Sun Dec 9 2018 The Flood Warning is cancelled for The Bogue Chitto River Near Tylertown. * At 10:00 AM Sunday the stage was 6.2 feet. * Flood stage is 15.0 feet. * Forecast...The river will crest below flood stage at 7.1 feet tomorrow morning. && LAT...LON 3113 9015 3112 9028 3120 9033 3120 9018 $$ LAC103-091733- /O.CAN.KLIX.FL.W.0063.000000T0000Z-181212T0700Z/ /BSHL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1103 AM CST Sun Dec 9 2018 The Flood Warning is cancelled for The Bogue Chitto River Near Bush. * At 10:15 AM Sunday the stage was 5.7 feet. * Flood stage is 11.0 feet. * Forecast...The river will crest below flood stage at 7.2 feet tomorrow morning. && LAT...LON 3067 8995 3063 8983 3053 8978 3053 8982 3058 8986 3062 8999 3081 9018 3081 9012 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Dec 7, 7:48 AM CST, 2 hours 23 minutes earlier.
Area forecast discussion, Dec 7, 7:48 AM CST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
748 AM CST Fri Dec 7 2018
.SOUNDING DISCUSSION...
This morning's balloon launch was successful with no problems
encountered. We remain in a steady and slowly evolving
tropospheric environment when comparing the past 12 to 24 hour
sounding profiles. GOES16 infrared/water vapor imagery early this
morning is starting to show increasing clouds from the west. This
is reflected well on the sounding profile with several mid and
upper-level clouds layers in place. With the surface high pressure
center shifting east, we are starting to develop a better rooted
southerly return flow in the low levels. This, combined with the
aforementioned moisture advection in the mid to upper levels has
increased PW to 1.17 inches.
This moistening trend will persist aloft through the rest of the
day, helping keep clouds in place. To our west, a developing
storm system will begin to take shape over Texas along a southward
moving cold front. Expect better frontogenetic/dynamic ascent to
remain well to our west which will keep rain chances rather low
through the afternoon. KLG
&&
.PREV DISCUSSION... /issued 333 AM CST Fri Dec 7 2018/
Looking at several values surrounding heavy rainfall and severity
of weather associated with this system. Severity is still not
leaping off the page, but the warm sector could be rather close to
the coast so a strong thunderstorm at the coast can not be ruled
out. But precip does get an honorable mention. 2+" PW values this
time of year is huge. A very dynamic lifting process over a
strong isentropic sfc will help enhance the lift of this very
moist air. Basically, when the heavy rain sets in on Saturday, it
will be efficient and will be rather rapid. Thinking is still 1 to
3 inches widespread but there is no doubt that a few locations
could get more than that. Again, with this amount of rain in such
little time, the normal flooding of low lying and poor drainage
areas would occur but there is the possibility of some isolated
locations that receive more rainfall in a short time could see
more than nuisance flooding issues. Would also be a good idea if
drainage areas were checked to make sure they are clear of debris
that would clog any potential drains. The good thing here is that
the system is not going to hang around. The heavy rainfall should
be over locations for 2 to 4 hours. Although moderate and light
rainfall will put most locations in rainfall through much of the
day Saturday. For locations along and north of the thermal
boundary, it will be a cool wet Saturday and south of the thermal
belt will be warmer and wet. This thermal belt should remain near
the coast with some fluctuation as the sfc low nears.
High pressure settles in again keeping the cool weather and the
feel of the holidays around after this system moves through. The
next system is still trying to be resolved but it should start to
affect the area by the latter half of next week.
.AVIATION...
VFR conditions will remain in place at all of the
terminals through most of the forecast period. Between 00z and 06z,
MVFR ceiling and visibility restrictions should develop at KMCB and
KBTR as rain begins to move in. These MVFR and fuel alternate
conditions will spread to the remainder of the terminals in the form
of lower ceilings and visibilities between 06z and 12z as rain
overspreads the entire region. 32
.MARINE...
No significant changes in thinking from previous
forecasts. A Small Craft Advisory is now in effect from late
tonight through Monday as a potent area of low pressure moves
through the Gulf South. Onshore winds of 20 to 25 knots and seas in
the 6 to 10 feet range can be expected by Saturday. The low will
pass by the waters Saturday night, and winds will shift to the
northwest by Sunday morning. Winds will remain in the 20 to 25 knot
range and seas of 6 to 10 feet will persist. Strong cold air
advection will continue to push stronger boundary layer winds of 20
to 25 knots down to the surface waters through Monday afternoon.
Conditions will begin to improve by Tuesday as the pressure gradient
over the waters eases, and winds fall back to less than 15 knots.
Seas will also gradually improve to 3 to 5 feet by Tuesday. 32
.DECISION SUPPORT...
DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Monitoring low pressure system impacts over the weekend.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support for Slight risk severe or
excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby tropical events;
HazMat or other large episodes.
Red = Full engagement for Moderate to high risk of severe and/or
excessive rain; direct tropical threats; Events of National
Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 60 47 51 42 / 30 70 100 50
BTR 66 53 59 44 / 20 60 100 40
ASD 65 53 63 47 / 10 40 100 70
MSY 68 58 68 48 / 10 40 100 70
GPT 62 53 62 48 / 10 30 100 90
PQL 62 51 64 50 / 10 30 100 90
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from midnight tonight to 6 PM CST Monday
for GMZ532-536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory from midnight tonight to 6 PM CST Monday
for GMZ536-538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Dec 7, 9:55 AM CST, 16 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 955 AM CST Fri Dec 7 2018 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-080400- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 955 AM CST Fri Dec 7 2018 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect for all of the coastal waters excluding the tidal lakes after midnight tonight as winds increase above 20 knots. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A low pressure system will bring a period of heavy rainfall to the area on Saturday. Rainfall of 1 to 3 inches with locally higher amounts can be expected with this system. Although much of the area could likely handle the rain and this should be a relative short duration event, given the possible intensity of the rainfall a Flash Flood Watch may be needed for much of the area Saturday. In addition to the heavy rain threat there is also a small concern for strong to severe weather. At this time the area most likely to see this impact would be along the immediate coast. This will be highly dependent on the track of the low pressure system and any deviation could increase or decrease the risk of severe weather. Strong winds associated with the area of low pressure will bring small craft advisory conditions to the coastal waters from Saturday through Monday. Winds in excess of 20 knots and seas in excess of 7 feet can be expected over the open Gulf waters. .SPOTTER INFORMATION STATEMENT... The activation of storm spotters, ham radio operators, and emergency management personnel in support of severe weather operations may be needed Saturday, December 8th.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 3:07 AM CST | Small Craft Advisory | LIX | 4 days | |
| Dec 7, 10:04 AM CST | River Flood Warning | LIX | Tangipahoa | 46 hr |
| Dec 7, 10:07 AM CST | River Flood Warning | LIX | Saint Tammany | 46 hr |
| Dec 7, 10:17 AM CST | River Flood Warning | LIX | Saint Tammany, Washington | 11 days |
| Dec 7, 10:17 AM CST | River Flood Warning | LIX | Saint Tammany | 6 days |
| Dec 7, 2:55 PM CST | Flash Flood Watch | LIX | Assumption, East Baton Rouge, Iberville, Pointe Coupee, Saint Bernard, Saint James and 2 more | 25 hr |
Nearby
River Flood Warnings in Louisiana, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.